# SDR HNAA2009040800108

- Difficulty date: April 6, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N336EN
- Make and model: Dhav DHC8102
- Aircraft serial: 336
- Aircraft time: 37,824 hours, 43,031 cycles
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Tru
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT TRANSFORMER RECTIFIER UNIT FAILED WHEN ON RUNWAY AND RETURNED TO GATE.  CREW GROUND RAN AIRCRAFT, PERFORMED TRUE OPS CHECK AND ALTERNATING CURRENT.  VARIABLE FREQUENCY GENERATION SYSTEM OPS CHECK.  ALL SYSTEMS OPERATE NORMALLY IN ACCORDANCE WITH THE PROCEDURES.
